Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/94508
標題: The inverse of band preserving and disjointness preserving operators
作者: Denny H. Leung
Lei Li
王雅書
Ya-Shu Wang
Project: Studia Mathematica, Volume 234 (2016), Pages 217-240
摘要: 
A linear operator between (possibly vector-valued) function spaces is disjointness preserving if it maps disjoint functions to disjoint functions. Here, two functions are said to be disjoint if at each point at least one of them vanishes. In this paper, we study linear disjointness preserving operators between various types of function spaces, including spaces of (little) Lipschitz functions, uniformly continuous functions and differentiable functions. It is shown that a disjointness preserving linear isomorphism whose domain is one of these types of spaces (scalar-valued) has a disjointness preserving inverse, subject to some topological conditions on the range space. A representation for a general linear disjointness preserving operator on a space of vector-valued Cp functions is also given.
URI: http://hdl.handle.net/11455/94508
DOI: 10.4064/sm8445-5-2016
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
Inverse_disj_pre.pdf397.81 kBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.